# SDR HEEA0012196

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lube Pump
- Part number: 7635109081102
- Condition: Fluctuates
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF TRANSMISSION AND UPON TESTING OF TRANSMISSION:  PUMP FLUCTUATES SEVERELY.
